# SDR SWAA2013081919321

- Difficulty date: July 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991186017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 1152, LONGERON 1 FORMER.  R&R TIE CLIP IAW SRM.
